Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
May

accutane & depression?

Recommended Posts

Hey,

does anyone else out there on accutane experience depression and severe mood swings from it? I've been on it for 4 months, and I swear i'm not imagining it...I do feel pretty down alot of the time, but the worst part is the mood swings...i'll go from feeling wonderful to breaking down and crying from the smallest little thing...sometimes i just feel so down and out i wonder what the point of anything is and I feel like i'm going crazy...God, I can't wait till i'm finished with this drug!!!! Only 1month left, and atleast my skin is clear...like i'm gonna tell my derm how i'm feeling, cuz i really want to finish my course and have my acne gone forever! I just hope this depression finishes with the accutane. Does anyonme else out there on accutane expereicne depression and/or mood swings?

down n' out in Toronto,

May

Link to post
Share on other sites

Hi May,

You are not alone! I had very severe depression on Accutane- wouldn't get out of bed for days, mood swings, etc. Eventually I ended my course of drugs early. Just know that this is the drug and not you. Once you are off the Accutane you will go back to being yourself. Just make sure you surround yourself with people who love you and know what you are going through and definately tell your doctor.

All the best!

Fiona

Link to post
Share on other sites

Thanks Fiona, it's nice to know that others went through something similiar, so i'm really not going nuts...

I can't wait until one month and i'm finished. These mood swings are definetely holding me back. I'm in uni and my courses have suffered b/c alot of times i just can't bring myself to do much of anything! But I didn't want to tell my derm b/c I was so terrified that he would take me off of it. Besides that, I do know that it is caused by the accutane, so atleast i know that i will (hopefully) finish when the accutane does.

Thanks again,

May

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×